# SDR DJFA2006298

- Difficulty date: August 2, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N447LX
- Make and model: Beech 400A
- Aircraft serial: RK248
- Aircraft time: 5,527 hours, 4,609 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link Assy
- Part number: 200200081
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING AN (A) LEVEL INSPECTION, THE LT LOWER THRUST REVERSER BUCKET IDLER LINK ASSY WAS FOUND CRACKED.  THE LT THRUST REVERSER LOWER BUCKET IDLER LINK ASSY WAS REPLACED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
